Discover more from Unacceptable Jessica
Confirmations emanating from VAERS of Epoch Times report on seizure safety signals for toddlers and young children
It's even worse than reported...
An article was published in the Epoch Times by Zachary Stieber, (and subsequently by Tyler Durden for ZeroHedge on October 19, 2023), on October 17, 2023 describing seizure safety signals for toddlers and other young children in the context of the COVID-19 injectable products.
A safety signal is defined in Zachary’s article as the following:
A safety signal is a sign that a health condition may be caused by vaccination, but further research is required to verify a link.
The EMA defines it like this:
Signal is a new safety finding within safety data that requires further investigation. There are three categories of signals: confirmed signals where the data indicate that there is a causal relationship between the drug and the AE; refuted (or false) signals where after investigation the data indicate that no causal relationship exists; and unconfirmed signals which require further investigation (more data) such as the conducting of a post-marketing trial to study the issue.1
We all know that seizures involve the brain. If a seizure occurs within temporal proximity of the introduction of an exogenous drug - whether ingested to injected - this screams causation. It comprises a safety signal that should be investigated - using causality assessments, if this same outcome is observed in many individuals. If a verdict of ‘very likely’ is returned as per the causality assessment, then the product should be removed from the market. This is what pharmacovigilance2 is for.
Researchers looked at 15 health conditions following vaccination entered in the commercial databases and compared rates among children aged 6 months old to 17 years old to background rates from 2019, 2020, or both.
Overall, 72 cases of seizures/convulsions were recorded within seven days of a shot among toddlers and other young children. Most happened within three days of a shot.
I queried VAERS domestic and foreign data - specifically, the SYMPTOM variables - using the keyword “Seizure” and here is a summary:
In infants and other young children (up to and including 17 years of age) as of October 6, 2023, there were 67,866 reports of adverse events in total. Of these, there were 1,298 reports of seizures (1.9% of total). Of these, there were 1,064 reports filed within 7 days (82%), 1,004 filed within 3 days (77%), and 766 filed on the same day (59%).
It gets worse.
For infants only, which includes babies ages 0-4, as of October 6, 2023, there were 5,641 reports of adverse events in total. Of these, there were 52 reports of seizures (0.9% of total). Of these, there were 35 reports filed within 7 days (67%), 35 filed within 3 days (67%), and 13 filed on the same day (25%).
To be clear, if an infant suffers a seizure, there can be lifelong complications and the implications of long-lasting and permanent damage increases the younger the infant is, and if the seizure is clonic: involves physical twitching or jerking. Brain damage can also occur if seizures are recurrent.3
Let’s be really clear here: NO BABY NEEDS THESE INJECTIONS. It is, in my opinion, absolutely malfeasant to inject a baby or a child with these products which do nothing to aid in prevention of illness and in fact, have been proven to induce a wide-range of adverse events that include serious ones, including seizures and death.
Guideline on good pharmacovigilance practices (GVP)Annex I - Definitions (Rev 4)
The Importance of Pharmacovigilance (Report). World Health Organization. 2002. ISBN 9241590157. Retrieved December 31, 2020.